# SDR SCNA20131122228

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 40,631 hours, 22,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT WINDOW FRAME NR 3 CRACKED AND OUT OF LIMITS AND REQUIRES REPLACEMENT. R & R FLIGHT DECK LT NR 3 WINDOW FRAME.
